# SDR DALA201511906813

- Difficulty date: January 27, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED UPPER SURFACE AND T/E WEDGE IAW SRM 57-53-01, RELEASE 50.00, REPAIRED L/E IAW ERA 482402-14, MA REV A, TORQUE TUBE BUSHINGS DAMAGED, REPLACED INBD AND OTDB SEALS, RUB STRIPS AND OTBD AFT ROLLER ASSY SHIM AND PROGRAM TRACK TORQUE TUBE IAW CMM 57-53-44 DAL.
